# SDR MALA060026

- Difficulty date: January 11, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 21,814 hours, 23,908 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K2Y BRIDGE CHECK VISIT, THE COCKPIT DOOR POST WAS FOUND CORRODED IN THE RT BOTTOM CORNER.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO S43185 ON MM409 262831.
